Pacific Journal of Mathematics

Ultraproducts and small bound perturbations.

Krzysztof Jarosz

Article information

Source
Pacific J. Math., Volume 148, Number 1 (1991), 81-88.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644783

Mathematical Reviews number (MathSciNet)
MR1091531

Zentralblatt MATH identifier
0755.46005

Subjects
Primary: 46B08: Ultraproduct techniques in Banach space theory [See also 46M07]
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25] 46M07: Ultraproducts [See also 46B08, 46S20]

Citation

Jarosz, Krzysztof. Ultraproducts and small bound perturbations. Pacific J. Math. 148 (1991), no. 1, 81--88. https://projecteuclid.org/euclid.pjm/1102644783


Export citation

References

  • [I] I. Aharoni and J. Lindenstrauss, Uniform equivalence between Banach spaces, Bull. Amer. Math. Soc, 34 (1978), 281-283.
  • [2] E. Behrends, LP-struktur in Banachrumen, Studia Math., 55 (1976), 71-85.
  • [3] M. Cambern and K. Jarosz, Ultraproducts, ^-multipliers, and isomorphisms, Proc. Amer. Math. Soc, 105 (1989), 929-937.
  • [4] M. Cambern, K. Jarosz and G. Wodinski, Almost LP-projections and LP iso- morphisms, Proc. Royal Soc. Edinburgh, 113A (1989), 13-25.
  • [5] J. Gevirtz,Surjectivity in Banach spacesand the Mazur-Ulam theorem on isome- tries, Trans. Amer. Math. Soc, 274 (1982), 307-318.
  • [6] S. Heinrich, Ultraproducts in Banach spaces theory, J. Reine Angew. Math., 313 (1980), 72-104.
  • [7] K. Jarosz, Metric and algebraicperturbations of function algebras,Proc. Edin- burgh Math. Soc, 26 (1983), 383-391.
  • [8] K. Jarosz, Perturbations of Banach Algebras,LectureNotes in Math. 1120, Springer- Verlag, 1985.
  • [9] K. Jarosz, Nonlinear generalizations of the Banach-Stone theorem, Studia Math., 93 (1989), 97-107.
  • [10] B. E. Johnson,Approximately multiplicative functionals, J. London Math. Soc, 34(1986), 489-510.
  • [II] B. E. Johnson, Approximately multiplicative maps between Banach algebras,J. London Math. Soc, 37 (1988), 284-316.
  • [12] M. Nagasawa, Isomorphisms between commutative Banach algebras with appli- cation to rings of analytic functions, Kodai Math. Sem. Rep., 11 (1959), 182-- 188.
  • [13] R. Rochberg, Deformation of uniform algebras, Proc. London Math. Soc, 39 (1979), 93-118.
  • [14] A. M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lect. Notes Serie, 21, Cambridge Univ. Press, Cambridge, 1976.
  • [15] W. Zelazko, Banach Algebras, Elsevier Pub. Comp., Polish Sci. Pub., Warsaw, 1973.